Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I am only taking short gasps of air which leaves me lightheaded and nauseous

For a while now ive been having problems with my heart. In the beginning, it was just an irregular heart rate and sharp pains when moving too quickly, i was prescribed atenalol, and then propranolol to help calm it. But recently, (the past month or so), the pain has been getting worse, as well as my heart rate soaring even when I am resting. When this happens, my breathing quickens but im only taking short gasps of air which leaves me lightheaded and nauseous. This used to last about 10 minutes or so, but within the past week it has been going on for more than hour, which has caused me to black-out on several occasions. My boyfriend is constantly worried and demands i go to a e, but ive been relying on the medication, (which hasnt been alot of help) and am a little worried about having to go to hospital. What im asking is, what is causing the chest pains and breathlessness , and should I go to a e ?
Asked On : Thu, 21 Jan 2010
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

I really feal that your body has become immune to the medicine so you need to talk to your doctor because if your not careful you could get a life threatning heart attack. Its always best when something like that goes wrong to see your doctor because if you dont you could lose your life. Think about all those people in the world who leave there family behind because they didnt want to go to the doctor. Please just go get rechecked and tell your doctor your problem.

Answered: Thu, 21 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor